Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 142, NWS Lincoln, IL

November 2, 2016Champaign County, McLean County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 5:53 PM CDT for Champaign County, McLean County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 2, 2016, 5:53 PM CDT (22:53 UTC)
Expired
Nov 2, 2016, 6:30 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, IL, McLean County, IL

The radar

The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1533 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS53 KILX 022253
SVRILX
ILC019-113-022330-
/O.NEW.KILX.SV.W.0142.161102T2253Z-161102T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
553 PM CDT WED NOV 2 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 630 PM CDT

* AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAYBROOK...
  OR 9 MILES SOUTHWEST OF GIBSON CITY...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAYBROOK AND FOOSLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4036 8830 4035 8858 4040 8859 4044 8846
      4040 8846 4040 8831
TIME...MOT...LOC 2253Z 255DEG 36KT 4038 8852 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

GEELHART
2 follow-up statements
404 
WWUS53 KILX 022312
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT WED NOV 2 2016

ILC113-022321-
/O.CAN.KILX.SV.W.0142.000000T0000Z-161102T2330Z/
MCLEAN-
612 PM CDT WED NOV 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4035 8846 4040 8846 4040 8831 4036 8830
TIME...MOT...LOC 2311Z 255DEG 36KT 4043 8828 

$$

ILC019-022330-
/O.CON.KILX.SV.W.0142.000000T0000Z-161102T2330Z/
CHAMPAIGN-
612 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN CHAMPAIGN COUNTY...

AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED BETWEEN GIBSON
CITY AND FOOSLAND...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOOSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 8846 4040 8846 4040 8831 4036 8830
TIME...MOT...LOC 2311Z 255DEG 36KT 4043 8828 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

GEELHART
272 
WWUS53 KILX 022324
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT WED NOV 2 2016

ILC019-022334-
/O.EXP.KILX.SV.W.0142.000000T0000Z-161102T2330Z/
CHAMPAIGN-
624 PM CDT WED NOV 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHAMPAIGN COUNTY
WILL EXPIRE AT 630 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 4035 8846 4040 8846 4040 8831 4036 8830
TIME...MOT...LOC 2324Z 255DEG 36KT 4046 8811 

$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Nov 2, 2:44 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
244 PM CDT Wed Nov 2 2016

.SHORT TERM...(This evening through Thursday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

Latest surface map showing the main low pressure center further west
toward Kansas, with a secondary low starting to organize near
Quincy. The warm front continues to arc just north of our forecast
area roughly along the I-80 corridor, with the trailing cold front
southwest through Kansas City. Clusters of thunderstorms have
tracked across the northern and northeast CWA so far, with more
widespread convection just ahead of the cold front and moving into
west central Illinois, where CAPE's have increased to around 500-1000
J/kg. The earlier convection has kept the northern CWA largely in
the 60s and lower 70s, while upper 70s to near 80 degrees prevail
south of I-72.

Greatest rain chances continue to be this evening as this line of
storms pushes east across the state, with lingering rain mainly
across the south half of the CWA after midnight. Storms so far have
pulsed up at times with sub-severe hail, and this will likely be the
general trend into early evening. The front itself should sweep
through most of the forecast area by about 4 am Thursday, but some
showers will linger over the far southeast until this front exits.

Clearing trend will push from northwest-southeast on Thursday as
high pressure starts to build east from the Plains. Temperatures
will be cooler than today, but still well above seasonal normals.
with highs mainly in the mid-upper 60s.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

A sprawling surface high and at least weak upper-level ridging will
dominate the weather pattern across central and southeast Illinois
through Monday. This pattern is conducive to dry conditions and
continued above normal temperatures.

A significant upper-level wave is expected to top the mean ridge
across the lower 48 states early next week. This wave is forecast to
push a weak cold front through the forecast area Monday night into
Tuesday. This front is likely to be accompanied by a few showers and
possibly a thunderstorm, but a lack of available moisture should
keep the precipitation to a minimum. Quiet and slightly cooler
conditions will follow the front heading into midweek.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed Nov 2 2016

Convection starting to shift east of the TAF sites at midday, but
more thunderstorms are developing near the Iowa/Missouri border
and will be a factor for central Illinois TAF sites generally in
the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur
with the stronger storms initially. Once the storms pass, a cold
front will follow, and bring more widespread ceilings down into
low MVFR or IFR range much of the night. These should lift toward
early to mid morning Thursday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Geelhart
LONG TERM...Bak
AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT WED NOV 2 2016

ILZ027>031-036>038-040>043-047>051-031100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD
FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND
GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS
SHOULD BE ON A WEAKENING TREND BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH
8 PM.

ILZ044>046-052>057-061-031100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A
COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL...
SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-031100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD
FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Nov 2, 4:20 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

&&

25
Local storm report, Nov 2, 4:42 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             NORTH PEKIN             40.62N 89.62W
11/02/2016  M0.88 INCH       TAZEWELL           IL   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL COVERING THE GROUND

0428 PM     HAIL             GROVELAND               40.61N 89.53W
11/02/2016  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0430 PM     HAIL             MORTON                  40.61N 89.47W
11/02/2016  M0.75 INCH       TAZEWELL           IL   NWS EMPLOYEE

0430 PM     TSTM WND GST     MORTON                  40.61N 89.47W
11/02/2016  E50.00 MPH       TAZEWELL           IL   NWS EMPLOYEE

0435 PM     TSTM WND GST     1 W MORTON              40.61N 89.49W
11/02/2016  M53.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0435 PM     HAIL             1 E MORTON              40.61N 89.45W
11/02/2016  M1.50 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

25
Special weather statement, Nov 2, 4:43 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT WED NOV 2 2016

ILZ041-042-047-048-050-051-022215-
MORGAN-CASS-SANGAMON-MASON-MENARD-LOGAN-
443 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SANGAMON...SOUTHEASTERN
MASON...MENARD...NORTHEASTERN MORGAN AND SOUTHEASTERN CASS COUNTIES
UNTIL 515 PM CDT...

AT 443 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SAN JOSE TO NEAR LITERBERRY. MOVEMENT WAS EAST
AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...LINCOLN...MASON CITY...CHATHAM...ALEXANDER...AUBURN...
SHERMAN...ROCHESTER...RIVERTON...PETERSBURG...ATHENS...MOUNT
PULASKI...WILLIAMSVILLE...NEW BERLIN...ASHLAND...DIVERNON...PLEASANT
PLAINS...GREENVIEW...LOAMI AND SAN JOSE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 55 BETWEEN MILE MARKERS 81 AND 135.
 INTERSTATE 72 BETWEEN MILE MARKERS 71 AND 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4032 8964 4019 8914 4008 8914 3954 8968
      3977 9023
TIME...MOT...LOC 2143Z 290DEG 36KT 4030 8962 3982 9014

GEELHART
Local storm report, Nov 2, 4:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             3 E CREVE COEUR         40.64N 89.54W
11/02/2016  M1.25 INCH       TAZEWELL           IL   MESONET

            ON I-74 MM 98

&&

25
Local storm report, Nov 2, 4:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             FARMINGTON              40.70N 90.00W
11/02/2016  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

0400 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
11/02/2016  M1.33 INCH       KNOX               IL   MESONET

            TOTAL SO FAR TODAY

0405 PM     HAIL             HANNA CITY              40.69N 89.79W
11/02/2016  M1.25 INCH       PEORIA             IL   MESONET

0419 PM     HAIL             PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0422 PM     HAIL             NORTH PEKIN             40.62N 89.62W
11/02/2016  M0.88 INCH       TAZEWELL           IL   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL COVERING THE GROUND

0427 PM     HAIL             3 E CREVE COEUR         40.64N 89.54W
11/02/2016  M1.25 INCH       TAZEWELL           IL   MESONET

            ON I-74 MM 98

0428 PM     HAIL             GROVELAND               40.61N 89.53W
11/02/2016  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0430 PM     TSTM WND GST     MORTON                  40.61N 89.47W
11/02/2016  E50.00 MPH       TAZEWELL           IL   NWS EMPLOYEE

0430 PM     HAIL             MORTON                  40.61N 89.47W
11/02/2016  M0.75 INCH       TAZEWELL           IL   NWS EMPLOYEE

0435 PM     HAIL             1 E MORTON              40.61N 89.45W
11/02/2016  M1.50 INCH       TAZEWELL           IL   TRAINED SPOTTER

0435 PM     TSTM WND GST     1 W MORTON              40.61N 89.49W
11/02/2016  M53.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

&&

25
Local storm report, Nov 2, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             MORTON                  40.61N 89.47W
11/02/2016  M1.75 INCH       TAZEWELL           IL   NWS EMPLOYEE

0415 PM     HAIL             MAPLETON                40.57N 89.72W
11/02/2016  M1.25 INCH       PEORIA             IL   PUBLIC

0530 PM     HAIL             DOWNS                   40.40N 88.87W
11/02/2016  M1.00 INCH       MCLEAN             IL   EMERGENCY MNGR

0528 PM     FUNNEL CLOUD     1 S LATHAM              39.95N 89.16W
11/02/2016                   LOGAN              IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 10:21 AM CDTSpecial Weather StatementILXWoodford39 min
Nov 2, 11:11 AM CDTSpecial Weather StatementILXWoodford19 min
Nov 2, 11:33 AM CDTSpecial Weather StatementILXMcLean27 min
Nov 2, 1:55 PM CDTSpecial Weather StatementILXVermilion35 min
Nov 2, 2:42 PM CDTSpecial Weather StatementILXKnox48 min
Nov 2, 3:11 PM CDTSevere Thunderstorm WarningILXKnox34 min
Nov 2, 3:32 PM CDTSpecial Weather StatementILXFulton28 min
Nov 2, 3:43 PM CDTSevere Thunderstorm WarningILXPeoria32 min
Nov 2, 4:04 PM CDTSpecial Weather StatementILXCass, Mason, Tazewell26 min
Nov 2, 4:08 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell37 min
Nov 2, 4:38 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford37 min
Nov 2, 4:43 PM CDTSpecial Weather StatementILXLogan, Menard, Sangamon32 min
Nov 2, 5:10 PM CDTTornado WarningILXChristian, Logan, Macon, Sangamon23 min
Nov 2, 5:14 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean46 min
Nov 2, 5:31 PM CDTTornado WarningILXMacon29 min
Nov 2, 5:59 PM CDTTornado WarningILXMacon, Moultrie, Piatt, Shelby31 min
Nov 2, 6:19 PM CDTTornado WarningILXColes, Douglas, Moultrie26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.